	WEDNESDAY, JULY 15, 2009
7:30 – 8:30 AM	Registration and Refreshments- Atrium
8:30 – 1:45 PM	WELCOME & PLENARY SESSIONS - Balcony B
8:30 – 9:00 AM	Welcome Jeffrey D. White, M.D., Office of Cancer Complementary and Alternative Medicine (OCCAM)/National Cancer Institute (NCI)
9:00 – 9:30 AM	Plenary Session 1 Targets, Pathways, and Networks in Pre-Clinical Models Emma Shtivelman, Ph.D., Bionovo, Inc. James McMahon, Ph.D., Center for Cancer Research (CCR)/NCI
9:30 – 10:00 AM	Plenary Session 2 Botanical Drug Product Issues Ikhlas Khan, Ph.D., University of Mississippi
10:00 – 10:25 AM	BREAK – Atrium
10:25 – 10:55 AM	Plenary Session 3 Clinical Trial Design and Implementation I Debu Tripathy, M.D., University of Texas Southwestern Medical Center Francis Law, Ph.D., Simon Fraser University
10:55 – 11:25 AM	Plenary Session 4 Clinical Trial Design and Implementation II Ed Chu, M.D., Yale University Cancer Center
11:25 – 11:55 AM	Plenary Session 5 Role of Industry in Botanical Drug Development Freddie Ann Hoffman, M.D., Heterogeneity, LLC
12:00 – 1:00 PM	LUNCH – Atrium NCI's Natural Products Collection Programs: Lessons Learned Dave Newman, D.Phil., Natural Products Branch/NCI

Botanicals and Cancer Research: Clinical Trials Workshop Agenda

Natcher Conference Center National Institutes of Health July 15-16, 2009

1:00 – 1:30 PM	Plenary Session 6 Obtaining Grant Funding for Botanical Drug Isis Mikhail, M.D., Dr.P.H., M.P.H., OCCAM/NC Barbara Sorkin, Ph.D., National Center for Con Medicine (NCCAM)	
1:30 – 1:45 PM	Charge to Working Groups Jeffrey D. White, M.D., OCCAM/NCI	
1:45 – 5:00 PM	WORKING GROUPS – Introduction of Group See rooms listed below	Participants
1:45 – 2:30 PM		
Group I: Targets, Pathways, and Networks in Pre-Clinical Models Room: C1/C2 Co-Chairs: Emma Shtivelman, Ph.D., Bionovo, Inc. James McMahon, Ph.D., CCR/NCI		
Group II: Botanical Drug Product IssuesRoom: HCo-Chairs: Ikhlas Khan, Ph.D., University of Mississippi Trevor Castor, Ph.D., AphiosRoom: H		
Group III: Clinical Trial Design and Implementation I Room: D Co-Chairs: Debu Tripathy, M.D., University of Texas Southwestern Medical Center Francis Law, Ph.D., Simon Fraser University		
Group IV: Clinical Trial Design and Implementation IIRoom: F1/F2Co-Chairs: Ed Chu, M.D., Yale University Cancer Center Tommy Cheng, Ph.D., Yale University Medical CenterRoom: F1/F2		Room: F1/F2
Group V: Role of Industry in Botanical Drug DevelopmentRoom: G1Co-Chairs: Freddie Ann Hoffman, M.D., Heterogeneity, LLCShaw Chen, Ph.D., Food and Drug Administration (FDA)		
Group VI: Obtaining Grant Funding for Botanical Drug Research Room: G2 Co-Chairs: Isis Mikhail, M.D., Dr.P.H., M.P.H., OCCAM/NCI Barbara Sorkin, Ph.D., NCCAM		Room: G2
2:30 – 2:55 PM	BREAK – Atrium	
2:55 – 5:00 PM	Continue in Working Group Sessions	

5:00 – 6:00 PM	ADJOURN to Reception - Natcher Atrium
----------------	---------------------------------------

THURSDAY, JULY 16, 2009 Natcher Conference Center

7:30 – 8:30 AM	Registration and Refreshments- Lower Level	
8:30 – 8:35 AM	Welcome – Room: E1/E2 Jeffrey D. White, M.D., OCCAM/NCI	
8:35 – 8:45 AM	Go to Working Group Sessions	
8:45 – 10:30 AM	WORKING GROUPS – Questions and Discussions and Discussion See rooms listed below	on
Group I: Targets, Pathways, and Networks in Pre-Clinical Models Room: C1/C2 Co-Chairs: Emma Shtivelman, Ph.D., Bionovo, Inc. James McMahon, Ph.D., CCR/NCI		
Group II: Botanical Drug Product Issues Room: H Co-Chairs: Ikhlas Khan, Ph.D., University of Mississippi Trevor Castor, Ph.D., Aphios		
Co-Chairs: Debu Tripat	I Design and Implementation I hy, M.D, University of Texas Southwestern Medical , Ph.D., Simon Fraser University	Room: B Center
Co-Chairs: Ed Chu, M.I	I Design and Implementation II D., Yale University Cancer Center ng, Ph.D., Yale University Medical Center	Room: F1/F2
Group V: Role of Industry in Botanical Drug DevelopmentRoom: G1Co-Chairs: Freddie Ann Hoffman, M.D., Heterogeneity, LLC Shaw Chen, Ph.D., FDAState Chemic State Chemic Sta		
Group VI: Obtaining Grant Funding for Botanical Drug Research Room: G2 Co-Chairs: Isis Mikhail, M.D., Dr.P.H., M.P.H., OCCAM/NCI Barbara Sorkin, Ph.D., NCCAM		
10:30 – 10:45 AM	BREAK - Lower Level	
10:45 AM – 12:15 PM	Working Groups Report Back – Room: E1/E2	
10:45 – 12:00 PM	Working Groups Report Back – Room: E1/E2	

10:45 AM – 11:30 PM	Group I: Targets, Pathways, and Networks in Pre-Clinical Models
	Co-Chairs: Emma Shtivelman, Ph.D., Bionovo, Inc.
	James McMahon, Ph.D., CCR/NCI
	 Presentation (15 minutes)

Presentation (15 minutes)

	Discussion (30 minutes)
11:30 AM – 12:15 PM	 Group II: Botanical Drug Product Issues Co-Chairs: Ikhlas Khan, Ph.D., University of Mississippi Trevor Castor, Ph.D., Aphios Presentation (15 minutes) Discussion (30 minutes)
12:15 – 1:15 PM	LUNCH (on your own)
1:15 – 4:45 PM	Working Groups Report Back (Cont.) – Room: E1/E2
1:15 – 2:30 PM	 Group III & IV: Clinical Trial Design and Implementation I and II Co-Chairs: Debu Tripathy, M.D., University of Texas Southwestern Medical Center Francis Law, Ph.D., Simon Fraser University Ed Chu, M.D., Yale University Cancer Center Tommy Cheng, Ph.D., Yale University Medical Center Presentation (30 minutes) Discussion (45 minutes)
2:30 – 3:15 PM	 Group V: Role of Industry in Botanical Drug Development Co-Chairs: Freddie Ann Hoffman, M.D., Heterogeneity, LLC Shaw Chen, Ph.D., FDA Presentation (15 minutes) Discussion (30 minutes)
3:15 – 3:30 PM	BREAK - Lower Level
3:30 – 4:15 PM	 Group VI: Obtaining Grant Funding for Botanical Drug Research Co-Chairs: Isis Mikhail, M.D., Dr.P.H., M.P.H., OCCAM/NCI Barbara Sorkin, Ph.D., NCCAM Presentation (15 minutes) Discussion (30 minutes)
4:15 – 4:45 PM	Final Opportunity for Comments
4:45 – 5:00 PM	Closing Remarks: The Future of Botanicals Research Jeffrey D. White, M.D., OCCAM/NCI